Wiener functionals of second order and their lévy measures

Hiroyuki Matsumoto, Setsuo Taniguchi

Research output: Contribution to journalArticle

11 Citations (Scopus)


The distributions of Wiener functionals of second order are infinitely divisible. An explicit expression of the associated Lévy measures in terms of the eigenvalues of the corresponding Hilbert-Schmidt operators on the Cameron-Martin subspace is presented. In some special cases, a formula for the densities of the distributions is given. As an application of the explicit expression, an exponential decay property of the characteristic functions of the Wiener functionals is discussed. In three typical examples, complete descriptions are given.

Original languageEnglish
Pages (from-to)1-30
Number of pages30
JournalElectronic Journal of Probability
Publication statusPublished - Jan 1 2002


All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this